# SDR AALA20010424

- Difficulty date: February 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PITTING AND CORROSION ON SKIN UNDER SHEAR TIE BETWEEN STRINGER 51L AND 52L UNDER STATION 824.  ALODINED, PAINTED, AND REPLACED CORRODED AREA IAW SRM 53-20-00 VI CLASS II REPAIR, PER ESO 7349 DATE 3-5-01.  (M)
